Volume 24, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Conical metrics on Riemann surfaces, I: The compactified configuration space and regularity

Rafe Mazzeo and Xuwen Zhu

Geometry & Topology 24 (2020) 309–372
Bibliography
1 P Albin, R Melrose, Resolution of smooth group actions, from: "Spectral theory and geometric analysis" (editors M Braverman, L Friedlander, T Kappeler, P Kuchment, P Topalov, J Weitsman), Contemp. Math. 535, Amer. Math. Soc. (2011) 1 MR2560748
2 D Bartolucci, F De Marchis, A Malchiodi, Supercritical conformal metrics on surfaces with conical singularities, Int. Math. Res. Not. 2011 (2011) 5625 MR2863376
3 A Carlotto, A Malchiodi, A class of existence results for the singular Liouville equation, C. R. Math. Acad. Sci. Paris 349 (2011) 161 MR2769900
4 A Carlotto, A Malchiodi, Weighted barycentric sets and singular Liouville equations on compact surfaces, J. Funct. Anal. 262 (2012) 409 MR2854708
5 C C Chen, C S Lin, Topological degree for a mean field equation on Riemann surfaces, Comm. Pure Appl. Math. 56 (2003) 1667 MR2001443
6 C C Chen, C S Lin, Mean field equation of Liouville type with singular data : topological degree, Comm. Pure Appl. Math. 68 (2015) 887 MR3340376
7 S Dey, Spherical metrics with conical singularities on 2–spheres, Geom. Dedicata 196 (2018) 53 MR3853628
8 A Eremenko, Metrics of positive curvature with conic singularities on the sphere, Proc. Amer. Math. Soc. 132 (2004) 3349 MR2073312
9 A Eremenko, Co-axial monodromy, preprint (2017) arXiv:1706.04608
10 A Eremenko, A Gabrielov, V Tarasov, Metrics with conic singularities and spherical polygons, Illinois J. Math. 58 (2014) 739 MR3395961
11 M Kapovich, Branched covers between spheres and polygonal inequalities in simplicial trees, preprint (2017)
12 C Kottke, M Singer, Partial compactification of monopoles and metric asymptotics, preprint (2015) arXiv:1512.02979
13 Y Lee, C S Lin, W Yang, L Zhang, Degree counting for Toda system with simple singularity : one point blow up, J. Differential Equations 268 (2020) 2163 MR4046187
14 F Luo, G Tian, Liouville equation and spherical convex polytopes, Proc. Amer. Math. Soc. 116 (1992) 1119 MR1137227
15 R Mazzeo, Elliptic theory of differential edge operators, I, Comm. Partial Differential Equations 16 (1991) 1615 MR1133743
16 R Mazzeo, H Weiss, Teichmüller theory for conic surfaces, from: "Geometry, analysis and probability" (editors J B Bost, H Hofer, F Labourie, Y Le Jan, X Ma), Progr. Math. 310, Springer (2017) 127 MR3821926
17 R C McOwen, Point singularities and conformal metrics on Riemann surfaces, Proc. Amer. Math. Soc. 103 (1988) 222 MR938672
18 R Melrose, Differential analysis on manifolds with corners, book project (1996)
19 G Mondello, D Panov, Spherical metrics with conical singularities on a 2-sphere: angle constraints, Int. Math. Res. Not. 2016 (2016) 4937 MR3556430
20 J Song, Y Chen, B Li, B Xu, Drawing cone spherical metrics via Strebel differentials, Int. Math. Res. Not. (2018)
21 M Troyanov, Metrics of constant curvature on a sphere with two conical singularities, from: "Differential geometry" (editors F J Carreras, O Gil-Medrano, A M Naveira), Lecture Notes in Math. 1410, Springer (1989) 296 MR1034288
22 M Troyanov, Prescribing curvature on compact surfaces with conical singularities, Trans. Amer. Math. Soc. 324 (1991) 793 MR1005085
23 M Umehara, K Yamada, Metrics of constant curvature 1 with three conical singularities on the 2–sphere, Illinois J. Math. 44 (2000) 72 MR1731382